MathSciNet Relay Station
MathSciNet bibliographic data
MR701527 60J60 (58G32)
Bismut, Jean-Michel Calcul des variations stochastique et processus de sauts. (French) [Stochastic calculus of variations and jump processes] Z. Wahrsch. Verw. Gebiete 63 (1983), no. 2, 147–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement